Doctor insights on:
What Dose Of Paracetamol Cause Instant Death
I am 5'7", 70 kg male.Taken 2g/day paracetamol for 18 days which I stopped on 31.08.16. Can this dose cause liver failure? LFT normal except sgpt 51.
No: Paracetamol / acetaminophen / "Tylenol" needs to be taken in a single large dose to cause liver trouble. It's the excess at one time that the liver cannot manage without producing a toxic metabolite. Your SGPT being up may just reflect whatever illness led you to take the medication in the first place. ...Read more
When we take a dose of paracetamol, is it flushed out from our body completely? If yes, how long does this take?
Paractetamol: The half life of paractamol is about 4 hours this means half of the drug is removed every 4 hours. Then an additional 1/2 of what is left is removed in another 4 hours and so on. So it will take multiples of 4 hours for it to be completely out of our system depending on the initial dose and on when additional doses are taken. ...Read more
My friend took 2000mg paracetamol in one dose (4 500mg Crocin tablets). What should I do? She is 28 and weighs 53kgs.
Paracetamol/Tylenol: No, taking Paracetamol at the recommended doses has not been shown to increase the risk for pregnancy loss or birth defects. You should ask your doctor how much Paracetamol you should be taking. The maximum recommended dose of 4 grams (4000mg) in one day. Congratulations! ...Read more
Fevers & paracetamol: Paracetamol works in the brain to stop any and all fevers. Of course it may only reduce fever, if the temp is very high. The medicine takes about 45 min to work and should last for 3 to 4 hours. Causes of fever are many-- usually it is the body's response to an "insult" such as infection. In the Philippines I would worry about infections such as dengue. Usually there r good clues 2 the diagnosis. ...Read more
Are there health complications that can come from taking regular but correct doses of paracetamol for liver damage pain?
Probably Not: It is generally felt that this dosing is safe. However, studies have shown that even in normal patients, regular use of paracetamol can lead to elevations in the liver enyzmes. This means that some of the liver cells are being damaged. You should minimize your use as much as possible. ...Read more
- Talk to a doctor live online for free
- Death caused by paracetamol and pepsi
- Why paracetamol iv can cause sudden death?
- What are the causes of instant hives?
- Ask a doctor a question free online
- Supraventricular tachycardia caused by paracetamol
- What causes instant diarrhea after eating?
- What are the effects of a paracetamol overdose?
- What are the effects of overdose on paracetamol and metoclopramide?
- Talk to a pharmacologist online for free